MathSciNet Relay Station
MathSciNet bibliographic data
MR1616751 53C65 (52A55)
Robertson, Guyan Crofton formulae and geodesic distance in hyperbolic spaces. J. Lie Theory 8 (1998), no. 1, 163–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement